# SDR SWIA2020072251373

- Difficulty date: June 15, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 29,862 hours, 28,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 601R3180842
- Condition: Corroded
- Location: Bs 347
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR - CLIP AT APPROX. FS347 FOR THE AFT INTERCOSTAL AT DD6 HAS CORROSION.    (C-CHECK) RO 7/18/2020    INSTALLED NEW PAX DOOR CLIP COMMON TO AFT DD6 INTERCOSTAL, REF. CRJ200 SRM AND BOMBARDIER DWG, PRESSURE LEAK CHECK GOOD AT THIS TIME, NO LEAKS FOUND AT THIS TIME, COMPLIED WITH STRUCTURAL MAJOR REPAIR (**RII**)
